Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ p$-groups of class three generated by three elements


Author: J. R. Boen
Journal: Proc. Amer. Math. Soc. 12 (1961), 978-981
MSC: Primary 20.40
DOI: https://doi.org/10.1090/S0002-9939-1961-0146256-X
MathSciNet review: 0146256
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Higman, Enumerating $ p$-groups, I: Inequalities, Proc. London Math. Soc. vol. 10 (1960) pp. 24-30. MR 0113948 (22:4779)
  • [2] -, Enumerating $ p$-groups, II: Problems whose solution is PORC, Proc. London Math. Soc. vol. 10 (1960) pp. 566-582. MR 0123605 (23:A930)
  • [3] M. Hall, Jr., The theory of groups, New York, Macmillan, 1959. MR 0103215 (21:1996)
  • [4] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. vol. 7 (1957) pp. 29-62. MR 0087652 (19:386a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0146256-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society